# SDR ERAA097078

- Difficulty date: August 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 14,306 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW CARBON SEAL ISSUED TO AIRCRAFT BUT COULD NOT BE USED DUE TO LEAKING, UNEVEN SURFACE ON CARBON FACE.  RETURNING TO AVIALL ON ERA PACK SLIP NR 5955 REQUESTING CREDIT.
